Discussions By Condition: I cannot get a diagnosis.

Link between Dengue Fever and Cartilage Degeneration (if possible)

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: bkrupp16
  • June 6, 2007
  • 02:06 PM

I was a military member that was diagnosed with Dengue Fever back in 2003. Since then I have skin reactions to the sun and had surgeries on my knee and shoulder. I was an active person but my injuries we sustained while performing normal activities, i.e., walking and sleeping. I need to know if there is a clinical link between Dengue Fever and my skin reactions and cartilage tears. Also, is there a link between Dengue Fever and bone calcification (if possible)?

Reply Flag this Discussion

2 Replies:

  • I contracted dengue hemorrhagic fever in December of 2006. I am still recovering from it. I don't think doctors in the US know exactly how to deal with this disease as they haven't had much exposure to it. I was in Southeast Asia at the time I contracted it.I have finally gotten my doctor to pay attention to my hip pain. I have had the pains ever since the fever (10 days in the hospital straight with 101+ fever). My skin is sensitive to heat, I can't eat food as hot (in temperature) as I used to like it, and I received my test results back today saying I now have sclerosis in my hip joints. I fully believe that this is completely attributed to the Dengue Fever.
    Anonymous 42,789 Replies
    • January 9, 2009
    • 01:46 AM
    • 0
    Flag this Response
  • Try here: http://www.wrongdiagnosis.com/d/dengue_fever/prognosis.htm
    aquila 1,263 Replies
    • January 9, 2009
    • 08:23 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?